Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had sex. Missed pills. On microgynon. What now?


I am on microgynon 30 ed and missed two pills in one monthly cycle. I missed the first in the second week by 12 hours and then the second, 8 days later in the third week (3 days before my pack ended) about 14 hours late. I cjecked my lealet and it said I could miss 2 pills anywhere in pack and not need extra protection or miss pill free break, so I took my placebos as normal. I had sex on day 3 after the placebos and now, ( 3 days after) im feeling abdominal cramps. Is this a sign of pregnancy?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
welcome and thanks for posting your query to HCM.
Let me first reassure you that there is neither any chance of pregnancy nor does the abdominal cramps are any sign of pregnancy.
Let me explain the reason. The best of the reason is you have had sex after 3 days of placebo tablets that means around 24th day of cycle, which is totally away form the day of ovulation so there isn't any remote possibility of fertilization. For the abdominal cramps which are actually occurring from 6 days after the placebo tablets were taken or you can say 27th day of cycle, so are are actually a sign of pre menses or beginning of your normal menstrual cycle. Also you should know that abdominal craps are never a sign of any sort of early pregnancy.
Now for your further knowledge and future protection make it very sure that you are not missing the hormonal tablet beyond 12 hours otherwise you would be needing an extra protection.
So enjoy the day and relax.
Hope this information will help you.
Dr Sanjay K Kanodia
MD (Dermatology and STD)
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor